| Catalog Number |
159582 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Hemarthrosis (4889)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni cmntls tib sz d rm; item# 166577; lot# 66889194.Oxf twin peg cmntls fmrl lg; item# 161475; lot# 67115625.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that approximately fifteen weeks after the initial partial knee replacement surgery, the patient underwent a revision surgery.During the revision surgery, the bearing was found to be dislocated and hemarthrosis was noted.Revision components were placed without any known complications.Attempts have been made and no further information has been provided at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the mobile-bearing is found to be dislocated it was found in the suprapatellar pouch.There was hemarthrosis.The tibial and femoral components were well-positioned and well-fixed.Acl and medial collateral ligament are intact.There was a chronic tear involving the posterior horn of the lateral meniscus.There is a hemarthrosis.There is suture within the quadricep tendon consistent with the patient's history of previous quadricep tendon repair.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.